On notions of harmonicity for non-symmetric Dirichlet form

Zhi Ming Ma, Rong Chan Zhu, Xiang Chan Zhu

科研成果: 期刊稿件文章同行评审

3 引用 (Scopus)
Plum Print visual indicator of research metrics
  • Citations
    • Citation Indexes: 3
  • Captures
    • Readers: 1
see details

摘要

In this paper, we extend the equivalence of the analytic and probabilistic notions of harmonicity in the context of Hunt processes associated with non-symmetric Dirichlet forms on locally compact separable metric spaces. Extensions to the processes associated with semi-Dirichlet forms and nearly symmetric right processes on Lusin spaces including infinite dimensional spaces are mentioned at the end of this paper.

源语言英语
页(从-至)1407-1420
页数14
期刊Science China Mathematics
53
6
DOI
出版状态已出版 - 2010
已对外发布

指纹

探究 'On notions of harmonicity for non-symmetric Dirichlet form' 的科研主题。它们共同构成独一无二的指纹。

引用此

Ma, Z. M., Zhu, R. C., & Zhu, X. C. (2010). On notions of harmonicity for non-symmetric Dirichlet form. Science China Mathematics, 53(6), 1407-1420. https://doi.org/10.1007/s11425-010-4001-z